×

zbMATH — the first resource for mathematics

A proof of the Bieberbach conjecture for the sixth coefficient. (English) Zbl 0184.10501

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bieberbach, L., Über die Koeffizienten derjenigen Potenzreihen, welche eine schlichte Abbildung des Einheitskreises vermitteln. S.-B. preuss. Akad. Wiss. 138, 940–955 (1916). · JFM 46.0552.01
[2] Bombieri, E., On the local maximum of the Koebe function. Inventiones math. 4, 26–67 (1967). · Zbl 0174.12301 · doi:10.1007/BF01404579
[3] Garabedian, P.R., An extension of Grunsky’s inequalities bearing on the Bieberbach conjecture. J. d’Analyse Math. XVIII, 81–97 (1967). · Zbl 0148.30801 · doi:10.1007/BF02798036
[4] Garabedian, P.R., G.G. Ross, & M. Schiffer, On the Bieberbach conjecture for even n. J. Math. Mech. 14, 975–989 (1965). · Zbl 0141.26901
[5] Garabedian, P.R., & M. Schiffer, A proof of the Bieberbach confecture for the fourth coefficient. J. Rational Mech. Anal. 4, 427–465 (1955). · Zbl 0065.06902
[6] Garabedian, P.R., & M. Schiffer, The local maximum theorem for the coefficients of univalent functions. Arch. Rational Mech. Anal. 26, 1–31 (1967). · Zbl 0174.12302 · doi:10.1007/BF00283856
[7] Grunsky, H., Koeffizientenbedingungen für schlicht abbildende meromorphe Funktionen. Math. Z. 45, 29–61 (1939). · JFM 65.0339.04 · doi:10.1007/BF01580272
[8] Jenkins, J., Some area theorems and a special coefficient theorem. Ill. J. Math. 8, 88–99 (1964). · Zbl 0131.07601
[9] Jenkins, J., & M. Ozawa, On local maximality for the coefficient a 6. Nagoya Math. J. 30, 71–88 (1967). · Zbl 0174.12203
[10] Kazdan, J., A boundary value problem arising in the theory of univalent functions. J. Math. Mech. 13, 283–303 (1964). · Zbl 0192.17402
[11] Loewner, K., Untersuchungen über schlichte konforme Abbildungen des Einkeitskreises I. Math. Ann. 89, 103–121 (1923). · JFM 49.0714.01 · doi:10.1007/BF01448091
[12] Nehari, Z., Conformal Mapping. New York: McGraw Hill 1952. · Zbl 0048.31503
[13] Ozawa, M., On the sixth coefficient of univalent functions. Kodai Math. Seminar Reports 17, 1–9 (1965). · Zbl 0137.05303 · doi:10.2996/kmj/1138845013
[14] Pederson, R., A note on the local coefficient problem (to appear). · Zbl 0184.10404
[15] Pederson, R., On unitary properties of Grunsky’s matrix (to appear in Arch. Rational Mech. Anal.). · Zbl 0182.41101
[16] Pederson, R., A numerical approach to the sixth coefficient problem. Carnegie-Mellon Univ. Technical Report 68-3.
[17] Schaeffer, A.C., & D.C. Spencer, Coefficient regions for schlicht functions. Amer. Math. Soc. Colloquium Publ. 35, New York, 1950. · Zbl 0066.05701
[18] Schiffer, M., Univalent functions whose first n coefficients are real. J. d’Anal. Math. 18, 329–349 (1967). · Zbl 0153.39703 · doi:10.1007/BF02798052
[19] Schiffer, M., & Z. Charzynski, A new proof of the Bieberbach conjecture for the fourth coefficient. Arch. Rational Mech. Anal. 5, 187–193 (1960). · Zbl 0099.05901 · doi:10.1007/BF00252902
[20] Schiffer, M., & P. Duren, The theory of the second variation in extremum problems for univalent function. J. d’Anal. Math. 10, 193–252 (1962–63).
[21] Schur, I., Ein Satz über quadratische Formen mit komplexen Koeffizienten. Amer. J. Math. 67, 472–480 (1945). · Zbl 0060.28007 · doi:10.2307/2371974
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.